# SDR CALA2022011000070

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737-800
- Aircraft serial: 33455
- Aircraft time: 51,176 hours, 18,088 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: None
- Location: M7694
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD & AFT OVWG EXIT SIGNS EXTINGUISH PRIOR TO 15 MINUTE MINIM UM REQUIRED FOR CAPACITY CHECK (REF. AAR NR 99916671). REMOVED AND REPLACED BATTERY PACK FOR L/H OVERWING EXIT SIGN FWD AND AFT, AND PERFORMED OPS TEST GOOD IAW B737 AMM 33-51-06-960-8 05 (WORK ACCOMPLISHED BY V936248 AND AAR QC V936245).
